# SDR DXTA2018052400992

- Difficulty date: May 23, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N410QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500427
- Aircraft time: 574 hours, 443 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 4629001017
- Part serial: 1168
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: B

## Discrepancy

AT FL410, CAS MESSAGE FOR SWPS FAULT AND SPOILER FAULT ILLUMINATED.  YELLOW X DISPLAYED ON FLAP AND TRIM INDICATORS. COMPLIED WITH FLAP FAIL QRC. FLAPS INOPERATIVE.  REMOVED AND REPLACED THE NR 1 FCE IAW AMM 27-03-01-000-801-A.  PERFORMED ALL APPLICABLE OPS CHECKS, NO FAULTS NOTED.
